recurring problem

  1. recurring problem


    Whenever I cycle supplements like creatine or NO products I break out in pimples. I'm 30 years old and I don't think I should be breaking out. Do you guys think its an allergic reaction or am I just acne prone?


  2. I think that you may be acne prone, I am almost 30 and still get them, even with no creatine products. Try a cleanser like cetaphil, it helped me out a bunch.
    •   
       

Similar Forum Threads

  1. I need help: Arm Symmetry Problem...
    By Sheesh in forum Training Forum
    Replies: 3
    Last Post: 01-25-2003, 10:21 PM
  2. post cycle problems
    By Sanosuke in forum Anabolics
    Replies: 11
    Last Post: 01-06-2003, 11:20 AM
  3. Screen problems w/ BDC Forums
    By labrad in forum General Chat
    Replies: 6
    Last Post: 12-23-2002, 03:27 PM
  4. Replies: 3
    Last Post: 12-20-2002, 05:58 PM
  5. Gas Problems
    By deaconbill in forum Weight Loss
    Replies: 11
    Last Post: 11-29-2002, 12:38 PM
Log in
Log in